# SDR CA021101002

- Difficulty date: October 18, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 7,796 hours
- Engine: Lyc LIO360C1E6
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 78500002
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED 1000 HOUR INSPECTION, THE RIB HAS BEEN FOUND CRACKED IN THE FORWARD BOTTOM CORNER.
